# SDR AALA201803079017

- Difficulty date: March 6, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,810 hours, 23,353 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R237CAC
- Condition: Odor
- Location: Zone 100
- Part time: 71,561 hours, 30,107 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU FOUND TO BE CAUSE OF CABIN ODOR, SUSPECT INTERNAL LEAK.  AIRCRAFT WAS GROUNDED.  REPLACED THE APU.
